MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON FLEX PEEK STRAIGHT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL GRYPHON FLEX PEEK STRAIGHT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 208955
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that during a labral repair procedure on (b)(6) 2024 it was discovered that while using the gryphon flex peek straight, after tensioning and inserting anchor, the lever would not release in order to remove inserter.The surgeon continue to try to release the lever but it broke off the inserter handle.The surgeon was able to remove inserter and complete the case without any complication.There was not adverse complication to the patient.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: d1, d4, e1, g1, g4 (510k), h4: this report is for an unknown implant and unknown initial reporter facility name.Part and lot number are unknown.Without the specific part number, the expiration date, udi number, 510-k number and device manufacture date are unknown.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: d1, d2, d4, g1, g4 (510k): unknown in the initial report, this has been updated d4: the device expiration date was unknown in the initial report.The date of expiration has been updated accordingly.H4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.The complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (298l588), and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
GRYPHON FLEX PEEK STRAIGHT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle MA 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT MITEK
chemin blanc 38
le locle MA CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key19718054
Report Number1221934-2024-02372
Device Sequence Number7319603
Product Code MBI
UDI-Device Identifier10886705032488
UDI-Public10886705032488
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number208955
Device Lot Number298L588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown